# SDR 99ZZZX1757

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583872
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON STR 28R, STA 950F - STA 990.
